# SDR 96ZZZX3656

- Difficulty date: June 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47732
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Nlg Sensor
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HOU - FLT 639 - DURING APPROACH WHEN LANDING GEAR WAS EXTENDED, NOSE LANDING GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  CYCLED LANDING GEAR.  FOUND BROKEN WIRE AT NOSE LANDING GEAR DOWNLOCK SENSOR.  MADE AIRWORTHINESS REPAIR TO WIRING.  NOSE LANDING GEAR INDICATION THEN CHECKED NORMAL.  CHECK C - 6-2-96 - STL.
